American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11R42) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Jürgen Ritter and Alfred Weiss. On the “main conjecture” of equivariant Iwasawa theory. J. Amer. Math. Soc. 24 (2011) 1015-1050. MR 2813337.
Abstract, references, and article information
View Article: PDF

[2] Henry H. Kim, Appendix 1 by Dinakar Ramakrishnan and Appendix 2 by Henry H. Kim and Peter Sarnak. Functoriality for the exterior square of $GL_{4}$ and the symmetric fourth of $GL_{2}$. J. Amer. Math. Soc. 16 (2003) 139-183. MR 1937203.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Stephen Gelbart and Freydoon Shahidi. Boundedness of automorphic $L$--functions in vertical strips. J. Amer. Math. Soc. 14 (2001) 79-107. MR 1800349.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Jürgen Ritter and Alfred Weiss. Cohomology of units and $L$-values at zero. J. Amer. Math. Soc. 10 (1997) 513-552. MR 1423032.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1